# SDR UALA2011101005457

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 43,277 hours, 5,407 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Jammed
- Location: R4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOGHOUSE 4R DOOR FOR EMERGENCY WILL NOT OPEN, HAD TO DISASSEMBLE THE COMPLETE DOGHOUSE INTERIOR.  FOUND LT TRACK ASSY JAMMED.  FREED SAME TRACK ASSY.  PUT EVERYTHING TOGETHER.  DOGHOUSE DOOR 4R, OPS CHECKS OKAY THIS TIME.
